Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had protected sex, never ejaculated. Had ipill. Chances of pregnancy and ipill effect?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi, am a virgin, and I dont think I had proper sex with my partner, but He did penetrated into me a bit(To be honest am not sure ), but my partner says he dint release anything into me.also he was wearing a condom though m still scared it might got off, however I had I-pill within 14 hours, are there still any chances of me getting pregnant and at the same time, wot if he never penetrated(and I was virgin) me and I took ipill, will it have any effects, PlS hELP. Any help will be genuinely appreciated.
Posted Sat, 1 Jun 2013 in Women's Health
 
 
Answered by Dr. Rhea Chanda 7 minutes later
Hello XXXXXXX
I dont think you need to fear pregnancy right now. Firstly your partner was protected and also because there was no ejaculation.You have also taken an emergency contraceptive pill and you should get withdrawal bleeding within a week. Your cycle may be irregular for the next month or so so be advised.
Above answer was peer-reviewed by
 
Follow-up: Had protected sex, never ejaculated. Had ipill. Chances of pregnancy and ipill effect? 3 minutes later
Just for double confirmation, I took I pill within 14 hours, will it be effective even if we had proper sex?
 
 
Answered by Dr. Rhea Chanda 1 minute later
Yes it would. Even if there was ejaculation,the emergency contraceptive would be effective. You should bleed within a week.
Above answer was peer-reviewed by
 
Follow-up: Had protected sex, never ejaculated. Had ipill. Chances of pregnancy and ipill effect? 29 minutes later
My period is due in another 3 days, so wot if I dont bleed? Also, wot if i never had sex and just took Ipill?

Thanks alot for your time
 
 
Answered by Dr. Rhea Chanda 13 minutes later
You should take a pregnancy test if you dont bleed within 4 weeks. But after ipill intake, there should be bleeding within 7 days. Wait till your period comes. Ipill is a hormone,and injudicious use of that will cause menstrual irregularities, difficulty to get pregnant in the future.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor